# SDR CALA2025111011059

- Difficulty date: November 6, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,798 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE M33096 BATTERY LOW CAPACITY.  EMERGENCY LIGHT POWER PACK (M33096) REPLACED THE M33096 BATTERY AND TEST OK IAW AMM 33-51-06-960-802 REV 105.
